| Catalog Number |
DR4054 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: d2b (lit; dqy).H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the adhesive at the joint at the base of the shaft was not strong enough.It was further reported that the pta balloon allegedly leaked air at the shaft-balloon junction.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one dorado device was returned for evaluation.Upon visual inspection a kink was noted approximately 28.0 cm from the distal tip of the balloon.Under microscopic examination, a partial circumferential break was noted at the glue joint.No functional testing due to the nature of the complaint.Therefore, the investigation is confirmed for the reported break, as a partial circumferential break was noted at the glue joint of the catheter.A definitive root cause for the reported break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description